research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Intertwining approximation in space ,
التقريب المتشابك في الفضاء

Author: Nada Zuhair Abd AL-Sada ندى زهير عبدالسادة
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2018 Volume: 10 Issue: 2 Pages: 64-69 Math
Publisher: Al-Qadisiyah University جامعة القادسية


In this paper, we find the degree of best approximation between a pair of a nearly intertwining polynomials, and a pair of a nearly intertwining splines to a non-negative function f∈L_(ψ,p) (I)∩∆^0 (j_s ) , in , , we find the order of best a nearly intertwining approximation in the above terms.

في هذا البحث تم ايجاد درجة افضل تقريب لزوج من متعددات الحدود المتشابكة بين زوج من شرائح متعددات الحدود المتشابكة تقريبا للدالة المقيدة f∈L_(ψ,p) (I)∩∆^0 (j_s ) ,, في الفضاء هذا يعني ايجاد رتبة افضل تقريب متشابك تقريبا للمصطلحات اعلاه .

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2018 (1)